Do you take a lot of B6? You know, there are a lot of things that might cause this, including nutritional deficiencies, but you seem to indicate you've seen doctors and a neurologist. Did your doctor run a complete battery of tests on you, including checking your thyroid, blood sugar, etc.? If he just dismissed it because you're an anxiety sufferer, well, anxiety can cause a lot of stuff but being an anxiety sufferer can be caused by other problems and it doesn't make us immune from everything else. It is a symptom of anxiety I've never heard of before, but who knows? As for antidepressants, it takes 4-6 weeks for most people to notice a benefit, but side effects start right away, and if this started only when you started your med it very well could be the med. Lexapro in particular does cause some odd feelings, though most people report them in the head, not the legs. I got a weird head pressure from it that made my anxiety worse. Sometimes it takes some experimentation to find a medication that both works and you can live with. In the meantime, are you in therapy trying to fix the problem rather than just medicate it?